| Model Number |
04.01.0124 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
09/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 sept 2024.Lot 2347108: (b)(4) items manufactured and released on 29-febr-2024.Expiration date: 2029-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 2 weeks from the primary, the patient came in reporting pain due to developing a hematoma and the cause is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.